# SDR C2XA11CL233

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 24,078 hours, 13,050 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 367934002
- Part serial: 285
- Condition: Faulty
- Location: Fuel System
- Part time: 26,784 hours, 19,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR FLT 4323 THE CREW REPORTED THE NR 1-2 FUEL QTY DASHED OUT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FUEL CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
